Archiv der Mathematik

, Volume 58, Issue 1, pp 14–23

Equimorphism classes of uniserial modules over valuation domains

  • Silvana Bazzoni
  • Luigi Salce
Article

DOI: 10.1007/BF01198637

Cite this article as:
Bazzoni, S. & Salce, L. Arch. Math (1992) 58: 14. doi:10.1007/BF01198637
  • 35 Downloads

Copyright information

© Birkhäuser Verlag 1992

Authors and Affiliations

  • Silvana Bazzoni
    • 1
  • Luigi Salce
    • 1
  1. 1.Dipartimento di Matematica Pura e ApplicataUniversitá degli Studi di PadovaPadova